advertisement
Question
Posted by: Mel | 2019/08/06

Acne after stopping Yasmin at 45

I was advised by my doctor to stop taking Yasmin when I started having premenopausal symptoms. Gynae put me on Angelique to relieve the hot flushes and migraine I had. It's been 6 months being off Yasmin and acne is gaining momentum on my face & chest. I also suffer from urticaria from time to time. How do I deal with the acne at my age now that I'm off the pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/08/13

I would suggest that you see a dermatologist about this and see what options he/she can offer.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement